# SDR DXTA2025092505057

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N954QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0402
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE AT FLIGHT LEVEL 430, THE EMERGENCY EXIT OPEN AMBER CAS MESSAGE ILLUMINATED. CHECKLIST FOLLOWED. CONTINUE TO DESTINATION.   PERFORMED EMERGENCY EXIT DOOR PROXIMITY SWITCH ADJUSTMENT IN REF TO CE-680A AMM 52-70-35. OPS CHECK GOOD.
